# SDR FDEA2018101602839

- Difficulty date: October 10, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 15,609 hours, 8,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018214
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT SEAT TRACK CROWN AREA Y450 BETWEEN STA 54.2 TO 54.3 BLENDED DAMAGE IAW SRM 51-73-10. CHECK LIMITS, MAX MATERIAL REMOVED IS .028 AFTER REWORK. L= 2.0 W=.400 D= .040 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 201 TR 83340. FABRICATED NEW SEAT TRACK AT FR54.2 TO 54.3 MATERIAL P/N A53274005-SFS- DAP IAW SRM 53-10-16 FIG 201. INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-16 FIG 201 MAJOR REPAIR.
